Bound states of two electrons and a magnon in the $s$-$d$ model
Doklady Akademii Nauk, Tome 308 (1989) no. 4, pp. 844-846
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_308_4_a18,
author = {A. Khaitov and A. I. Mogil'ner},
title = {Bound states of two electrons and a magnon in the $s$-$d$ model},
journal = {Doklady Akademii Nauk},
pages = {844--846},
year = {1989},
volume = {308},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_308_4_a18/}
}
A. Khaitov; A. I. Mogil'ner. Bound states of two electrons and a magnon in the $s$-$d$ model. Doklady Akademii Nauk, Tome 308 (1989) no. 4, pp. 844-846. http://geodesic.mathdoc.fr/item/DAN_1989_308_4_a18/